MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., SAFELIGHT FIBER OPTIC CABLE CLEAR, 5MM X 10FT 3.05M; LIGHT SOURCE, FIBEROPTIC, ROUTINE

STRYKER ENDOSCOPY-SAN JOSE PKG., SAFELIGHT FIBER OPTIC CABLE CLEAR, 5MM X 10FT 3.05M; LIGHT SOURCE, FIBEROPTIC, ROUTINE
Model Number 0233050100
Medical Device Problem Code Failure to Shut Off (2939)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was drape burn.
 
Additional Manufacturer Narrative
Alleged failure: "safelight feature on the cord, the light didn't not turn off which burned a hole on the drape salesforce case number (b)(6) conclusion: reported failure mode could not be reproduced but reed switch function was noted to be slightly insensitive in response to safelight adapter attachment.It's possible that these issues could cause it to get stuck in either the "on" or "off" position, leading to the reported scenario where the light source fails to turn off after the safelight adapter was removed.Probable root cause is likely due to a damaged/defective reed switch.The product was returned for investigation and the failure(s) identified is consistent with the complaint record.Failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description
It was reported that there was drape burn.

Brand Name
PKG., SAFELIGHT FIBER OPTIC CABLE CLEAR, 5MM X 10FT 3.05M
Common Device Name
LIGHT SOURCE, FIBEROPTIC, ROUTINE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key12202334
Report Number0002936485-2021-00392
Device Sequence Number11645772
Product Code FCW
UDI-Device Identifier07613327051650
UDI-Public07613327051650
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K082813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0233050100
Device Catalogue Number0233050100
Device Lot Number159215
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2021
Initial Date Received by Manufacturer 06/21/2021
Supplement Date Received by Manufacturer06/21/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date08/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1